# SDR ORJA9524

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE TRACK LIGHTING INOP AT ROW 3, 4, AND 5.  REPAIRED WIRES AT ROW 3, 4, AND 5, OPS NORMAL.  (W)
